# SDR UIEA2019092505573

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,939 hours, 20,037 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAINT MSG, APU DOOR. IMPROPER APU SHUTDOWN. CLOSED APU DOOR, APU START NORMAL IAW AMM 49-11-00.
